# SDR UIEA201902143177

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,800 hours, 16,974 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Lamp
- Condition: Inoperative
- Location: Pressure Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L FWD FUEL PUMP PRESSURE LIGHT  INOP( TRANSFER TO MDDR #107152 IAW DDG 28-42-01-01 CAT C DUE DATE 20-FEB-19 PLACARD INSTALLED.   LEFT FWD FUEL PUMP PRESS LIGHT RELAMPED IAW AMM 33-13-00 AS PER MX CONTROL. OPS CHECK GOOD. THIS ACTION CLEARS DMI #107152, TIME & INITIALS CW/1520  )
